Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2840650

author
Goerss, Paul G. and Jardine, John F.
title
Simplicial homotopy theory
year
1999
publisher
Birkhäuser Verlag, Basel
series
Progress in Mathematics
volume
174
pages
xvi+510
url
http://dx.doi.org/10.1007/978-3-0348-8707-6
MathSciNet
MR1711612
DOI
doi:1711612

@book{MR2840650,
    AUTHOR = "Goerss, Paul G. and Jardine, John F.",
    TITLE = "Simplicial homotopy theory",
    SERIES = "Progress in Mathematics",
    VOLUME = "174",
    PUBLISHER = {Birkh\"auser Verlag, Basel},
    YEAR = "1999",
    PAGES = "xvi+510",
    ISBN = "3-7643-6064-X",
    MRCLASS = "55U10 (18G55 55-01 55Pxx)",
    MRNUMBER = "1711612",
    MRREVIEWER = "R. M. Vogt",
    DOI = "10.1007/978-3-0348-8707-6",
    URL = "http://dx.doi.org/10.1007/978-3-0348-8707-6"
}

      

This item is never cited.